# SDR HEEA077046

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N911RS
- Make and model: Bolkms BK117A1
- Aircraft serial: S670
- Aircraft time: 7,449 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 1564T1005
- Condition: Malfunctioned
- Location: Nr 2 Rpm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER STARTING BOTH ENGINES, NR 2 RPM COULD NOT BE INCREASED OR DECREASED WITH BEEP SWITCH. REPLACED ACTUATOR.
